It was 1 week to PSLE. Everybody in class was studying as hard as ever. However, in class, one of my friends was always feeling dizzy and was having bad headaches. I had noticed this for the past few days, as I was seated next to him. I asked him if he was feeling all right. He replied, "Wa..Me? Yeah I'm okay."
I walked home with him that day. He walked unsteadily and nearly tripped over his own feet once or twice. I questioned him, "Why are you so dizzy?" He replied, "I feel dizzy very slightly,don't worry." I asked him, "When did you start feeling dizzy?" To my shock, he said that the dizziness had started a few minutes after he had taken a pink tablet! He took one out of his bag to show me. I recognized it as a drug! I suggested that he should stop taking that tablet, but he replied, "This tablet makes me feel very good!" I yelled at him, "This can KILL you!! You can get into trouble with the law!"
I thought that he would stop taking the tablet, but I was wrong. The next day, when I met him at school, he seemed to be worse off than ever! Then, he said to me in a relaxed tone, "Hey. I tried to take 2 tablets this morning. I feel great!" I was dumbfounded. I had to stop him. I informed my teacher as fast as possible. She immediately walked to the general office, to the principal. She asked me to get back to class. Half-an hour later, 2 men took my friend with them. He was almost screaming for them to let go!I thought to myself, "It is for his own good."
I saw him again 2 months later. He seemed much better. He thanked me for my help. He told me that he was taken to a rehabilitation center. He had experienced severe withdrawal cramps and painful headaches there. He even missed his PSLE. So, taking drugs, would cause you to "feel good" momentarily, followed by head aches and stomach aches. Taking drugs may cause people to lose their lives. The "good feeling" induced by the drugs can be achieved by...